MathSciNet Relay Station
MathSciNet bibliographic data
MR2035491 (2004k:54030) 54D15 (54A35 54D45 54E35 54F35)
Nyikos, Peter Correction to: "Complete normality and metrization theory of manifolds'' [Topology Appl. 123 (2002), no. 1 181–192; MR1921659]. Topology Appl. 138 (2004), no. 1-3, 325–327.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement